# SDR ASOA201000331

- Difficulty date: February 27, 2010
- Submitted: March 3, 2010
- Operation: Air carrier
- Aircraft: N858AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7417
- Aircraft time: 23,582 hours, 19,533 cycles
- Engine: Ge CF343B1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Skin
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT LOWER CONER OF PAX DOOR CUT OUT BELOW ANCHOR FITTING FS 349.  BLENDED OUT CORROSION. ABOVE WORK PERFORMED IAW SRM 54-42-13 AND 51-21-06.  PERFORMED UT THICKNESS MEASUREMENT OF BLEND AREA ON BEAM AT FS 349.00 BETWEEN LBL 45.00 AND LBL 27.00 IAW MAC NDT INSP PROCEDURE UT.3. MINIMUM THICKNESS IS .057" AT LBL 45.00 AREA IS MARKED.  FOUND TO BE WITHIN LIMITS REF SRM 53-21-15 FIGURE 5 PAGE 15 AND SRM 53-00-00 FIG. 102 PAGE 106.  ALODINE, PRIMED & PAINTED AREA REF SRM 51-51-16 INSTALLED NYLON CAP WET & INSTALLED BRACKETS REF SRM 51-42-13.
